Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child with vomiting and loosemotion, prescribed Taxim-O and Ondem. Is it the right medicine?

My son is 9 years old. Since today early morning he started vomiting and loose motion. We consulted a doctor who has prescribed Taxim - O ( 150 mg twice a day for 5 days) and Ondem 4 mg SOS along with Vizylac syrup 7.5 ml. He was given the Taxim- O first dose in the evening after stoppage of vomiting by consuming 1 tablet of Ondem 4 in the afternoon. However, still now, since evening he is suffering from loose motion for 5 times within 2 hours. It is continuing. He is taking tender coconut water and water orally. My doctor is not available now. Please advise what to do. Is the antibiotic proper for him?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Treatment given to your son is ok and continue.
It takes some time to give effect.
Meanwhile to prevent dehydration give plenty of water and electrolytes, lime water.
Give light diet like curd, rice, buttermilk and coffee.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor